Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On nonlocal symmetries generated by recursion operators : second-order evolution equations
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
Dipartimento di Matematica e Informatica Universita di Perugia.
2017 (English)In: Discrete and Continuous Dynamical Systems, ISSN 1078-0947, E-ISSN 1553-5231, Vol. 37, no 8, 4239-4247 p.Article in journal (Refereed) Published
Abstract [en]

We introduce a new type of recursion operator to generate a class of nonlocal symmetries for second-order evolution equations in 1+1 dimensions, namely those evolution equations which allow the complete integration of their stationary equations. We show that this class of evolution equations is C-integrable (linearizable by a point transformation). We also discuss some applications.  

Place, publisher, year, edition, pages
2017. Vol. 37, no 8, 4239-4247 p.
Keyword [en]
Evolution equations, nonlocal symmetries, nonlinear PDEs, recursion operators
National Category
Natural Sciences Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-63177DOI: 10.3934/dcds.2017181ISI: 000401074500005OAI: oai:DiVA.org:ltu-63177DiVA: diva2:1091686
Note

Validerad; 2017; Nivå 2; 2017-05-11 (andbra)

Available from: 2017-04-27 Created: 2017-04-27 Last updated: 2017-06-02Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full texthttps://aimsciences.org/journals/displayArticlesnew.jsp?paperID=14032

Search in DiVA

By author/editor
Euler, MariannaEuler, Norbert
By organisation
Mathematical Science
In the same journal
Discrete and Continuous Dynamical Systems
Natural SciencesMathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 383 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf